# SDR SWIA20240517

- Difficulty date: May 17, 2024
- Submitted: August 23, 2024
- Operation: Air carrier
- Aircraft: N758SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10222
- Aircraft time: 48,176 hours, 31,900 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SCRATCHES/CHAFING ON FUSELAGE SKIN DORSAL FIN 321AT TRANS#28248712     (C-CHECK RO 8/22/2024)    REMOVED DAMAGE ON FUSELAGE SKIN UNDER DORSAL FIN 321AT REF REO 670-53-00-731 REV -- DATED 2024-07-13. ALL CHECKS GOOD. COMPLIED WITH TASK CARD 51-900-1002-SKY.
